# SDR SWAA2022021593907

- Difficulty date: June 16, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221CF UPPER SURFACE HAS AREAS OF PULLED FIBERS. / REPAIRED UPPER SURFACE FACT SHEET 1 PLY ON PANEL 221CF AND REPLACED 24 EA INSERTS. IAW. B737-700 SRM 53-00-50-2R-1 REPAIR 1; 53-00-50-2R-0 REPAIR GENERAL; AIPC 53-21-00-28
